Limit cycles for a class of fourth-order differential equations

Jaume Llibre, Nabil Sellami, Amar Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


In this article, we study the limit cycles of the fourth-order differential equation where e is a small enough parameter and Fε2C2 is a 2π-periodic function in the variable t. © 2009 Taylor & Francis.
Original languageEnglish
Pages (from-to)1617-1630
JournalApplicable Analysis
Publication statusPublished - 1 Dec 2009


  • Averaging theory
  • Fourth-order differential equation
  • Limit cycle
  • Perturbation of centres


Dive into the research topics of 'Limit cycles for a class of fourth-order differential equations'. Together they form a unique fingerprint.

Cite this